# SDR HO1R15248

- Difficulty date: January 19, 2002
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N7728J
- Make and model: Piper PA-32-260
- Aircraft serial: 321130
- Engine: Lyc O540E4B5
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6205401
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,679 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION THE RIGHT WING AFT ATTACH FITTING OUTBOARD OF THE FUSELAGE AND AFT WING SPAR WERE FOUND TO EXHIBIT DISSIMILAR METAL CORROSION BETWEEN THE STEEL ATTACH FITTING AND THE REAR SPAR.  THE AFT SPAR WAS CORRODED TO THE POINT WHERE A CRACK HAD DEVELOPED IN THE REAR SPAR.  CRACK WAS NOT FOUND UNTIL STEEL ATTACH FITTING WAS REMOVED FOR HIDDEN DAMAGE INSPECTION.
